Követés
Gustaf Gripenberg
Gustaf Gripenberg
Professor, Aalto Univeristy
E-mail megerősítve itt: aalto.fi
Cím
Hivatkozott rá
Hivatkozott rá
Év
Volterra integral and functional equations
G Gripenberg, SO Londen, O Staffans
Cambridge University Press, 1990
14051990
On the prediction of fractional Brownian motion
G Gripenberg, I Norros
Journal of Applied Probability 33 (2), 400-410, 1996
2751996
Computing the joint spectral radius
G Gripenberg
Linear Algebra and its Applications 234, 43-60, 1996
1571996
Continuous dependence on the nonlinearities of solutions of degenerate parabolic equations
B Cockburn, G Gripenberg
Journal of differential equations 151 (2), 231-251, 1999
1131999
A necessary and sufficient condition for the existence of a father wavelet
G Gripenberg
Studia Mathematica 3 (114), 207-226, 1995
1121995
Schauder estimates for equationswith fractional derivatives
P Clément, G Gripenberg, SO Londén
Transactions of the American Mathematical Society 352 (5), 2239-2260, 2000
932000
Volterra integro-differential equations with accretive nonlinearity
G Gripenberg
Journal of differential equations 60 (1), 57-79, 1985
881985
Unique solutions of some Volterra integral equations
G Gripenberg
Mathematica Scandinavica 48 (1), 59-67, 1981
741981
On some epidemic models
G Gripenberg
Quarterly of Applied Mathematics 39 (3), 317-327, 1981
701981
Periodic solutions of an epidemic model.
G Gripenberg
Journal of Mathematical Biology 10 (3), 271-280, 1980
531980
On positive, nonincreasing resolvents of Volterra equations
G Gripenberg
Journal of Differential Equations 30 (3), 380-390, 1978
491978
On a nonlinear integral equation modelling an epidemic in an age-structured population.
G Gripenberg
Walter de Gruyter, Berlin/New York 1983 (341), 54-67, 1983
441983
An existence result for a nonlinear Volterra integral equation in a Hilbert space
G Gripenberg
SIAM Journal on Mathematical Analysis 9 (5), 793-805, 1978
361978
On convergence to entropy solutions of a single conservation law
B Cockburn, G Gripenberg, SO Londen
journal of differential equations 128 (1), 206-251, 1996
351996
Global existence of solutions of Volterra integrodifferential equations of parabolic type
G Gripenberg
Journal of differential equations 102 (2), 382-390, 1993
341993
Wavelet bases in
G Gripenberg
Studia Mathematica 2 (106), 175-187, 1993
331993
On Volterra equations of the first kind
G Gripenberg
Integral Equations and Operator Theory 3 (4), 473-488, 1980
321980
Unconditional bases of wavelets for Sobolev spaces
G Gripenberg
SIAM journal on mathematical analysis 24 (4), 1030-1042, 1993
311993
A stationary distribution for the growth of a population subject to random catastrophes
G Gripenberg
Journal of Mathematical Biology 17 (3), 371-379, 1983
311983
Regularity properties of solutions of fractional evolution equations
P Clément, G Gripenberg, SO Londen
Evolution equations and their applications in physical and life sciences …, 2019
302019
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20